Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
justinxg27

Uneven Skin now :L

Hi, basically I went on accutane for like a year or so, and I had moderate acne (acoording to my derm), and this is me now.. (link is a attachment)

What is your recommendations from what it looks like?.. I'm only 15, and I have extremely sensitive skin.. NO joke

Sorry there's a little effect on the photo :L

post-132150-1281338647_thumb.jpg

post-132150-1281338647_thumb.jpg

Edited by justinxg27

Share this post


Link to post
Share on other sites

Well I can't really see any problems with your skin at all :lol: You say you have uneven skin? Maybe if you took the effect off we might be able to help you out a little more :)

Edited by GoGoPlums

Share this post


Link to post
Share on other sites

Like umm.. when I look in the mirror, it' pink splodge there, white there, pink there... etc..

Pic without effect:

post-132150-1281429265_thumb.jpg

post-132150-1281429265_thumb.jpg

Edited by justinxg27

Share this post


Link to post
Share on other sites

Just little blemishes here and there? Maybe it's left over from Accutane...

Share this post


Link to post
Share on other sites
Just little blemishes here and there? Maybe it's left over from Accutane...

Well.. I want my normal skin back when I was un-oily, little tanned, etc.. :L i hate this skin

Share this post


Link to post
Share on other sites

It'll just take time. And tanning will not help other than really temporarily (and it'll probably make hyperpigmentation worse). Use sunscreen! UV rays are not your friend if you want an even skin tone.

You can speed up the process by using a topical retinoid, well formulated AHA (like Dan's! but there are other good ones), or niacinamide.

Quercetin is another option, though it's a bit experimental. Won't hurt though, its a great antioxidant.

Share this post


Link to post
Share on other sites
It'll just take time. And tanning will not help other than really temporarily (and it'll probably make hyperpigmentation worse). Use sunscreen! UV rays are not your friend if you want an even skin tone.

You can speed up the process by using a topical retinoid, well formulated AHA (like Dan's! but there are other good ones), or niacinamide.

Quercetin is another option, though it's a bit experimental. Won't hurt though, its a great antioxidant.

Sorry, forgot to meantion I still got 35 tablets left of my 20mg accutane. (just for oil)

Share this post


Link to post
Share on other sites
Well.. I want my normal skin back when I was un-oily, little tanned, etc.. :L i hate this skin

Just hang in there dude, people would for kill your skin! ;):injured:

Share this post


Link to post
Share on other sites
It'll just take time. And tanning will not help other than really temporarily (and it'll probably make hyperpigmentation worse). Use sunscreen! UV rays are not your friend if you want an even skin tone.

You can speed up the process by using a topical retinoid, well formulated AHA (like Dan's! but there are other good ones), or niacinamide.

Quercetin is another option, though it's a bit experimental. Won't hurt though, its a great antioxidant.

Sorry, forgot to meantion I still got 35 tablets left of my 20mg accutane. (just for oil)

Ohhh. Yeah, just use a good, nourishing moisturizer and chill. And be happy! Clear skin is nice.

Share this post


Link to post
Share on other sites

A moisturizer came help even out my skin? usually, when I use my "derm recommened" moistuizers, they make the pink areas look like shiny red... instead of the old pink :L

Share this post


Link to post
Share on other sites

They can keep your skin nourished and moisturized while on Accutane, letting it heal more normally. But yeah it might make it worse momentarily.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×